Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Causes of hyperactive delirium

Premium Questions

doctor1 MD

I just recovered from the flu so my question is out of curiosity. When I first became ill with flu, I had episodes of not knowing whether something really happened or if I had imagined it. I felt disassociated wth reality. I would just be thinking...

doctor1 MD

Yes my husband has been having chemo treatments for 10 months now and within the last couple of days he is sleep talking at night and sometimes during the day. What could be causing this? He also has ...

doctor1 MD

My elderly father has moved from his home into mine after a fall. Is now suffering delirium . Before he moved, his mind was clear. Can dementia come on this quickly. ...

doctor1 MD

hello- i have had harm ocd since the birth of my son with thoughts of shooting police stabbing killing my family i have been to many doctors with no success on medications currently i go to the univ of epnnsylvania and have been satrted on latuda...

doctor1 MD

. 1) If someone with the above med problems has a sudden onset of delirium (which includes agitation ...

Public Forum Discussions

doctor1 MD

My husband has been taking Trimethrim as a regular ant-biotic for the past year which has lost its efficacy and has ow been prescribed Amoxicillin 3 times s day for a severe UTI displaying utter delirium ...

doctor1 MD

His, ma y I answer your health queries right now ? Please type your query here...90 year old hallucinating and delirium after a pace maker change. Up for days seeing and experiencing things. Been 3 days ...

doctor1 MD

Ever since I started Coreg I am confused, delirious and having hallucinations. bp is still high prior to this I was on Toprol xl 25mg qd . Does this happen when you start ?? My blood pressure was always low now I Have readings of 190/87 right...

doctor1 MD

will not eat anything. Could bad teeth have an effect on delirium?He is on antibiotics right now, but can t kick the delirium.3 weeks. Please help! They did a cat scan and eeg and showed nothing. ...

doctor1 MD

if it was possible that him drinking alcohol could worsen the delirium, even if alcohol isn t necessarily the cause ..., that he is developing delirium. This would be understandable because he had a period of time (months ...

doctor1 MD

a few moments he calms down and asks me how he got down stairs. Can ear infections cause delirium. He ...

doctor1 MD

I and laid on my floor for 5 hours til my neighbor heard me yelling. I was in the hospital for 5 days, in and out of delirium. I have had 3 sepsis attacks over the last 3 years. I am in end stage ...

doctor1 MD

and it caused her to go delirious two different occasions. Is it possible this drug - Clonazepam 0.5 mg oral 1/4 tablet cause the same reaction? I also have read recently a publication for Family Caregiver Alliance ...

doctor1 MD

I have a friend who s mother had an emergency thoracic aortic dissection of the extreme nature. That was a Wednesday, By Friday, she was also experiencing delirium tremens due to many many years of alcohol abuse ...

doctor1 MD

my father is 76 he was just in the hospital 3 weeks for pancreatitis he was home 3 days and was back in er with shaking and delirium. All his tests are good. What is going on. He talks all the time ...

Mobile Questions and Answers

doctor1 MD

No I dont think so.

doctor1 MD

Hi..yes its bad idea to have it for long duration. It cause many side effects like dystonias, deliriums, palpitations... So write us on for what symptoms you need to take this medicine. We will adivuce you a better solution. Wish you a good health.

doctor1 MD

Yes if no unconsciousness or vomiting or delirium.youcan relax and need not worry.it will resolve itself.